MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7115-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number 9617604-2025-00166.The date of that submission was 03-mar-2025.Device evaluation: one device was received for device analysis.Visual inspection found no damage or anomalies.Functional testing performed and a leak was observed between the anti siphon valve and y-site.Along with the observation of movement at connection.The customer reported complaint was confirmed.The probable cause is due to insufficient solvent coverage application during manufacturing.
 
Event or Problem Description
It was reported that the device started to leak.The patient did not receive their iv treatment for 2 hours in the night, and they experienced seizures that stopped with the change of tubing.Per the reporter there was no serious consequences that required an intervention by a doctor.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21903309
Report Number3012307300-2025-04828
Device Sequence Number21014956
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public(01)10610586034503(17)290730(10)6026931
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7115-24
Device Lot Number6026931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale
Patient Weight56 KG